Multivariable Aumann Integrals and Controlled Wave Equations

Alberto Bressan, Fabiàn Flores

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The paper is concerned with the closure, convexity, and other properties of joint marginal integrals of multifunctions in several independent variables. The results are then applied to a controlled wave equation, obtaining a bang-bang theorem and an existence theorem for optimal distributed controls, without the usual convexity assumptions.

Original languageEnglish (US)
Pages (from-to)315-334
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume189
Issue number2
DOIs
StatePublished - Jan 15 1995

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multivariable Aumann Integrals and Controlled Wave Equations'. Together they form a unique fingerprint.

Cite this